# SDR DALA2024081107991

- Difficulty date: August 10, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 85,892 hours, 14,421 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1818, RAFT ENTRY DOOR EICAS CAUTION CAME ON AFTER LANDING WHILE TAXING TO GATE. CORRECTIVE ACTION: PERFORMED PSEU BITE CHECK REF B767-400 FIM 32-09-00-815-803-002 AND NO FAULTS FOUND. FOUND SENSORS 5206 AND 5207 WITH DEBRIS. CLEANED SENSORS AS NEEDED. (LP 5707468)
